# SDR DALA2025121209081

- Difficulty date: December 11, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 58,231 hours, 30,087 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK -Y1292 AT FR20 FWD GALLEY AREA.   REPLACED SEAT TRACK -Y1292 AND FASTENERS LOCATED BTW FR12 TO FR24 AT FWD GALLEY AREA. AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (1347142).
